Overview of chemotherapy-induced neurotoxicities - 102017

Spotlight
Video

Overview of chemotherapy-induced neurotoxicities

VJOncology has 824 videos Subscribe Here

Loading........
Description: Charles Loprinzi, MD from Mayo Clinic, Rochester, MN discusses neurotoxicities caused by a chemotherapy treatment. Numbness, tingling, shooting, and burning pain can come with the chemotherapy and last long after the treatment is completed. The exact cause is unknown, with chemotherapy drugs affecting the nerves in different ways, e.g. causing loss of nerves at the end of the fingertips and toes. The neurotoxicity is often reversible to some degree, with some patients experiencing debilitating problems for months, or years. The two most common drugs causing neurotoxicity are paclitaxel and oxaliplatin. The pain tends to get better after a paclitaxel therapy is completed. In case of oxaliplatin the symptoms can get worse for up to two or three months after the treatment. Recorded at the Multinational Association of Supportive Care in Cancer (MASCC) and International Society of Ocular Oncology (ISOO) 2016 Annual Meeting on Supportive Care in Cancer held in Adelaide, Australia.
Shared By : VJOncology
Posted on : 08/25/16
Added : 2 years ago
Category : Supportive Care